Quantitative Riemann existence theorem over a number field

Volume 145 / 2010

Yuri F. Bilu, Marco Strambi Acta Arithmetica 145 (2010), 319-339 MSC: Primary 11G30; Secondary 14H25, 14H05, 14H55, 11G50. DOI: 10.4064/aa145-4-2

Authors

  • Yuri F. BiluInstitut de Mathématiques
    Université Bordeaux 1
    351 cours de la Libération
    33405 Talence, France
    e-mail
  • Marco StrambiDipartimento di Matematica
    Università di Pisa
    Lago Bruno Pontecorvo 5
    56127 Pisa, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image